# SDR ASAA2012071992562

- Difficulty date: May 3, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 23,280 hours, 6,943 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Shorted
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BOTTOM RT EGT SIGNAL (T495S2) IS OUT OF RANGE.  FAULT ACTIVE FOR LAST 10 FLT LEGS.  ACFT GROUNDED.  WITH S2 DISCONNECTED AT PROBE AND DP0911 FOUND SHORT BETWEEN PINS 9 AND 10. REPLACED CJ9 HARNESS, REF MM73-21-06.  OPS CHECKS NORMAL.
